# SDR CA101101001

- Difficulty date: October 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 88,930 hours
- Engine: Ge CF680C2B6
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Insulation
- Condition: Cracked
- Location: Wire
- Component: Wire
- Component part number: W508301B20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FROM AN INSPECTION ON AIRCRAFT 685 AND PHOTO’S OF THE ISSUE IN QUESTION IN ATTACHMENT.  THERE ARE SEVEN WIRE BUNDLES THAT ALL HAVE ONE BLUE WIRE IN EACH.  IN EACH BUNDLE THE BLUE WIRE ONLY, HAS CRACKED SHIELDING DOWN TO THE CORE FOR A TOTAL OF 15 CRACKS.  THESE WIRES RAISE A CONCERN DUE TO THE FACT THAT THEY ARE STAND ALONE.  FURTHERMORE, THEY ARE IN THE HOT AREA OF THE PACKS LOCATED INBD OF THE WING ROOT.  IF A FAULTY OR LEAKING FUEL DRAIN WERE PRESENT, YET ANOTHER ELEMENT WOULD BE ADDED TO A POTENTIAL HAZARD.
